# SDR DXTA20082904

- Difficulty date: February 28, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 1,092 hours, 709 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, A THUMPING NOISE WAS COMING FROM THE NOSEWHEEL COMPARTMENT ALONG WITH A FLASHING RED UNLOCK LIGHT.  PERFORMED SEVERAL GEAR RETRACTIONS AND EXTENSIONS.  SERVICED UPPER AND LOWER BARREL (STRUT) PRESSURES.  ALL SYSTEMS OPS CHECK GOOD.  IAW MM CH 32-20-00.
